# SDR ASAA2019062929861

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 48,437 hours, 14,589 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED ON OVERHEAD PANEL DURING PREFLIGHT. GROUNDED - YES. REFERENCE FIM 24-31 TASK 801. PERFORMED ELECTRIC LIGHT BITE TEST. FOUND SPCU INOP FAULT, CYCLED SPCU C/B'S RE-PERFORMED BITE TEST, FAULT CLEARED AND ELECTRIC LIGHT WENT OUT.
